# SDR DALA2022111707399

- Difficulty date: November 14, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N826MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29713
- Aircraft time: 85,605 hours, 15,725 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Message
- Condition: False Activation
- Location: Te Disagree
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

SHIP 1802 -MISC/DE- DUE TO TE DISAGREE INDICATION DURING DEPARTURE. C/W QRH AND DISAGREE CLEARED. EMERGENCY DECLARED DURING APPROACH. CORRECTIVE ACTION: T/S PER FIM. OPS NORMAL. RTS CLEARED BY MCC. (9530276)
